Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regularized product expressions of higher Riemann zeta functions


Author: Tetsuya Momotani
Journal: Proc. Amer. Math. Soc. 134 (2006), 2541-2548
MSC (2000): Primary 11M36, 11M06.
Published electronically: March 23, 2006
MathSciNet review: 2213731
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As a generalization of recent work by Kurokawa, Matsuda, and Wakayama (2004) we introduce a higher Riemann zeta function for an abstract sequence. Then we explicitly determine its regularized product expression.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11M36, 11M06.

Retrieve articles in all journals with MSC (2000): 11M36, 11M06.


Additional Information

Tetsuya Momotani
Affiliation: Graduate School of Mathematics, Kyushu University 6-10-1, Hakozaki Fukuoka 812-8581, Japan
Email: momo@math.kyushu-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08291-8
PII: S 0002-9939(06)08291-8
Keywords: Riemann's zeta function, multiple gamma functions, regularized products
Received by editor(s): January 11, 2005
Received by editor(s) in revised form: April 10, 2005
Published electronically: March 23, 2006
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.